# SDR DALA2021071403991

- Difficulty date: July 12, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,103 hours, 38,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 EMERGENCY LIGHT EXIT ID LENS BROKEN AT DOOR 2L. CORRECTIVE ACTION: REPLACED LENS AS REQUIRED. (7382319)
